MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 40MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 40MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 199723540S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: kwp and nkb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, a week after the posterior spinal fusion treating osteoporotic vertebral body fracture procedure, the patients ct scan showed that the cement had leaked out and the screw had back out.The patient had the initial procedure on (b)(6) 2021.The procedure was completed successfully without surgical delay.This report involves one (1) expedium verse spine system fenestrated cortical fix polyaxial screw 5.0 x 40mm.This is report 1 of 1 for (b)(4).This (b)(4) is related to (b)(4).

Brand Name
EXPEDIUM VERSE SPINE SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.0 X 40MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11258483
Report Number1526439-2021-00216
Device Sequence Number14125399
Product Code KWQ
UDI-Device Identifier10705034443317
UDI-Public(01)10705034443317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723540S
Device Catalogue Number199723540S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;